# SDR SWAA2021110424035

- Difficulty date: September 29, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737*
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME DURING MFEC INSPECTION BS 500C STR 8R AT AIR CONDITIONING BRACKET INBD FASTENER HOLE ; / [01] CORRECTION TO ORIGINAL DISCREPANCY SHOULD BE STRINGER 8 LEFT.; [02] DISPLACED INSULATION BLANKETS FOR ACCESS AT BS 500B - 500D; STR 7 - 10 LH PER AMM 25-80-00-000-801.; [03] INSULATION BLANKETS TO BE INSTALLED ON CUSTOMER CARD TTG8Q006V3MH; [04] REPAIR COMPLETED ON CARD TTG8Q006QK4S; [05] VERIFIED BS500C STR8L FRAME REPAIRED ON CC# TTG8Q006QK4S AND BLANKETS RESTORED ON CC# TTG8Q006V3MH
